RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 23, Number 3  

| General information | Contents |


Trudy Instituta Matematiki i Mekhaniki UrO RAN


Estimates for best approximations of functions from the logarithmic smoothness class in the Lorentz space
G. A. Akishev
3
Three extremal problems in the Hardy and Bergman spaces of functions analytic in a disk
R. R. Akopyan, M. S. Saidusajnov
22
Optimization methods for the sensitivity function with constraints
A. S. Antipin
33
Modified Bernstein function and a uniform approximation of some rational fractions by polynomials
A. G. Babenko, Yu. V. Kryakin
43
Aggregation equation with anisotropic diffusion
V. F. Vil'danova
58
An optimal algorithm for an outerplanar facility location problem with improved time complexity
E. Kh. Gimadi
74
Control with a guide in the guarantee optimization problem under functional constraints on the disturbance
M. I. Gomoyunov, D. A. Serkov
82
On maximal antichain lattices of finite posets
I. A. Derendiaev
95
Contact resistance of a square contact
A. A. Ershov
105
A variant of the affine-scaling method for a cone programming problem on a second-order cone
V. G. Zhadan
114
Power wight integrability for sums of moduli of blocks from trigonometric series
V. P. Zastavnyi, A. S. Levadnaya
125
Sample average approximation in the two-stage stochastic linear programming problem with quantile criterion
S. V. Ivanov, A. I. Kibzun
134
The direct theorem of the theory of approximation of periodic functions with monotone Fourier coefficients in different metrics
N. A. Il'yasov
144
Approximation scheme for the problem of weighted 2-partitioning with a fixed center of one cluster
A. V. Kel'manov, A. V. Motkova, V. V. Shenmaier
159
Computational complexity for the problem of optimal intersections of straight line segments by disks
K. S. Kobylkin
171
On automorphisms of a distance-regular graph with intersection array {69,56,10;1,14,60}
A. A. Makhnev, M. S. Nirova
182
The connection between infinite-dimensional stochastic problems and problems for probabilistic characteristics
I. V. Mel'nikova, U. A. Alekseeva, V. A. Bovkun
191
Uniform approximation by perfect splines
A. V. Mironenko
206
Regularization methods and issues of lexicographic correction for convex programming problems with inconsistent constraints
L. D. Popov, V. D. Skarin
214
Convergence bounds for splines for three-point rational interpolants of continuous and continuously differentiable functions
A.-R. K. Ramazanov, V. G. Magomedova
224
On the construction of regularizing algorithms for the correction of improper convex programming problems
V. D. Skarin
234
Sparse trigonometric approximation of Besov classes of functions with small mixed smoothness
S. A. Stasyuk
244
Uniform approximation of the curvature of smooth planar curves with the use of partial sums of Fourier series
Yu. N. Subbotin, N. I. Chernykh
253
On multiply monotone functions.
R. M. Trigub
257
Approximation of the measure of a convex compact set
O. V. Khamisov
272
Solvability of the Generalized Traveling Salesman Problem in the class of quasi- and pseudopyramidal tours
M. Yu. Khachay, E. D. Neznakhina
280
Uniform Lebesgue constants of local spline approximation
V. T. Shevaldin
292
Explicit expression for a hyperbolic limit cycles of a class of polynomial differential systems
R. Boukoucha
300
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019